Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 09:04:52 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619981
  • Total Topics: 46708
  • Online Today: 273
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 237
Total: 241

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: something new for me  (Read 840 times)

0 Members and 1 Guest are viewing this topic.

Offline franfrog

  • Member
  • Posts: 238
something new for me
« on: December 12, 2008, 01:29:33 PM »
Hello all.  I am hoping you could all help me.  I am currently on combivir and sustiva, debating if I should switch, that is in the questions about treatment section. ;)  Well for the last couple of days, maybe 2 or 3, I have been having some watery diarrhea(sorry if this offends anyone).  I know that if I get off my schedule it screws me all up, and I did seem to get off it this weekend.  How long should I wait before I call my doctor?  I just hate to make a trip down there because it is not all that close and parking is a pain!!!
I am not looking for a diagnosis, I know that this is impossible, but just a little lead on if I should worry.  Any stomach bugs going around?  Other then that I feel fine.  Aside from all the growling and bubbling in my tummy. :(
7/05 diagnosis cd4- 52 vl -?
08/05 cd4-299 vl-1900
10/05 cd4-249 vl-349
12/05 cd4-349 vl-52
03/06 cd4-454 vl-<50
06/06 cd4-508 vl-<50

Offline jennynyc7

  • Member
  • Posts: 146
Re: something new for me
« Reply #1 on: December 12, 2008, 01:50:16 PM »
I am sorry you are not feeling well. I am not on your combo but can say that I get the gurgles/loose stool every now and then. But yes, the stomach virus is definitely going around. I would say if you feel well otherwise and don't feel dehydrated then don't make a trip to the Dr. I was told to always watch for fever. It is possible that you just ate something that didn't agree with you too. If it were me, as long as I was not vomiting too, had a fever and generally felt ok then personally, I would not go to the Dr. Try and drink plenty of fluids and don't eat anything too heavy. Feel better!
12/24/07-infected
1/3/08-ARS began
2/12/08-diagnosed
Initial Vl=99000
CD4=585
2/14/08-began Truvada/Reyataz/Norvir
3/01/08=Swapped Reyataz for Viramune
5/1/08:     vl= undetectable
                cd4=1250
10/24/08:  vl=undetectable
                cd4=1172 (55%)

12/4/08:    vl=254 (hopefully just a small blip)
                cd4=1234

Online Miss Philicia

  • Member
  • Posts: 23,556
  • celebrity poster, faker & poser
Re: something new for me
« Reply #2 on: December 12, 2008, 02:36:14 PM »
Why don't you just go buy some imodium at a pharmacy over the counter?
"Iíve slept with enough men to know that Iím not gay"

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,618
  • Diagnosed + 1989
Re: something new for me
« Reply #3 on: December 12, 2008, 09:47:37 PM »
Buy some Immodium and keep hydrated.  This is the time of the year for tummy flu, which the flu shot doesn't cover (that I'm aware of).
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline AndyArrow

  • Member
  • Posts: 1,196
Re: something new for me
« Reply #4 on: December 13, 2008, 04:58:50 AM »
Loperamide hydrochloride is the generic name for Immodium. 

So, if you need to watch your pennies look for that at CVS / Walgreens / Duanne Reed ... or wherever.   :D

Sometimes adding calcium to your diet can help as well.  Here's a link if you decide to go that rouute:

http://ibs.about.com/od/medicationforibs/bb/calcium.htm

Good luck!
AA
It is not the arrival that matters.  It is the journey along the way. -- Michel Montaigne

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.